Über die Topologie in der Algebra.

Werner Hämisch

Mathematische Zeitschrift (1954)

  • Volume: 60, page 458-487
  • ISSN: 0025-5874; 1432-1823

How to cite


Hämisch, Werner. "Über die Topologie in der Algebra.." Mathematische Zeitschrift 60 (1954): 458-487. <http://eudml.org/doc/169442>.

author = {Hämisch, Werner},
journal = {Mathematische Zeitschrift},
keywords = {Verbände. Ringe. Körper.},
pages = {458-487},
title = {Über die Topologie in der Algebra.},
url = {http://eudml.org/doc/169442},
volume = {60},
year = {1954},

AU - Hämisch, Werner
TI - Über die Topologie in der Algebra.
JO - Mathematische Zeitschrift
PY - 1954
VL - 60
SP - 458
EP - 487
KW - Verbände. Ringe. Körper.
UR - http://eudml.org/doc/169442
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.